Georgia, 2021

Damaging Winds and Lightning Strike in Georgia, March 28, 2021

March 28, 2021 · NWS FFC · 11 events in 10 counties and zones

Thunderstorms ahead of a sharp cold front produced several reports of damaging thunderstorm wind gusts across portions of north and central Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$45,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Thunderstorms ahead of a sharp cold front produced several reports of damaging thunderstorm wind gusts across portions of north and central Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 28, 6:37 AM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Mar 28, 6:37 AM EST, 1 hour 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
737 AM EDT Sun Mar 28 2021

.UPDATE...
For 12z TAFs/Aviation. See discussion below.

&&

.PREV DISCUSSION... /Issued 423 AM EDT Sun Mar 28 2021/

SHORT TERM /Today through Monday/...

Very mild conditions exist across the area early this morning ahead
of a strong cold front that will cross north and central GA today.

Leading edge of convective/storm complex expected to reach NW
Georgia btwn 11-12z, advancing south and east through day. Greatest
severe potential will be across northwest/north-central GA (west of
a Blue Ridge to Jasper to Cartersville to Cedartown line) this
morning, where 50-60kts low lvl (0-3KM) winds/bulk shear coupled
with MLCAPE up to 500 J/KG will exist to support damaging wind
threat in any bowing line segments.

We are continuing to monitor conditions across north Alabama for a
potential WATCH across this area.

Elsewhere, through the late morning/afternoon... narrow line of
showers and storms will continue to move southeast perhaps
undergoing some weakening before tapping into better instability
this afternoon over middle/central GA. Shear profiles are not
expected to be as impressive as early this morning (across the
north) so severe threat will "isolated" at best this afternoon as
line eventually weakens and exits forecast area by 6-8 PM this
evening. In addition to the storm threats, gusty winds will occur
just ahead of the front as well as for several hours post-frontal.
Guidance suggesting 15-20 mph sustained winds with gusts up to 30
mph at times. This doesn't meet Wind Advisory criteria but will have
to be monitored as we head into the late morning/early afternoon
hours.

Much drier/cooler air will filter across the area tonight with low
temps in the 30s/40s (far cry from the 60s/70s we are seeing this
morning). Dry and stable conditions will prevail Monday with more
seasonal temperatures expected.

DJN.83

LONG TERM /Monday Night through Saturday/...

At the start of the period GA is under a weak ridge aloft with the
remnants of a surface front along the Gulf Coast. The surface
boundary moves north through Tuesday as a wave develops on it. This
will spread showers and a few thunderstorms back into north and
central GA Monday night and Tuesday. For Tuesday night through
Wednesday night a long wave trough moves from the MS River Valley
eastward through the Great Lakes. This will push a cold front
through GA on Wednesday. Highest pops on Tuesday night and Wednesday
still look reasonable with the frontal passage. With increasing
instability during that time...have included a mention of thunder.
By Thursday the long wave trough has moved off the Atlantic Coast
and a dry northwest flow dominates the forecast area. A cooling
trend is in store after Wednesday with low temperatures in the 30s
for much of the area  Wednesday night and Thursday night. The GFS
and ECMWF seem to be in reasonable agreement on the major features.

41

DJN.83

&&

.AVIATION...
12Z Update...
Broken line of convection has entered NW Georgia and should make
its way across ATL and surrounding sites between 14-17z. Gusty
winds and locally heavy rain should be main threats. Outside of
the storms, increasing SW winds will occur then shift W/NW behind
the line (sustained 15-20 mph w/ gusts around 25 mph). MVFR cigs
expected to increase ahead of the convection, then gradually erode
as drier air comes in behind the front. Winds should diminish late
this evening/overnight. For ATL... a wind shift to the E/NE is
expected after 12z/Monday.

//ATL Confidence...12Z Update...
Medium on ceilings/wind speeds
Medium to high on timing and impacts from convection

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  40  66  44 /  80  10   5  10
Atlanta         73  40  65  46 /  80  10   5  10
Blairsville     64  34  63  41 /  90  10   0   5
Cartersville    69  37  66  44 /  90   5   5   5
Columbus        74  44  69  51 /  90  10   5  20
Gainesville     69  40  64  44 /  80  10   5  10
Macon           82  43  70  49 /  80  20   0  20
Rome            69  39  66  44 /  90   5   5   5
Peachtree City  74  40  67  46 /  80  10   5  10
Vidalia         85  49  71  53 /  60  50   5  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 11 AM EDT this morning for the
following zones: Bartow...Catoosa...Chattooga...Cherokee...
Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin...
Murray...Pickens...Polk...Union...Walker...Whitfield.

&&

SHORT TERM...DJN.83
LONG TERM....41
AVIATION...DJN.83
Hazardous weather outlook, Mar 28, 3:55 AM EST, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
455 AM EDT Sun Mar 28 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
455 AM EDT Sun Mar 28 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A cold front will bring a line of scattered to numerous showers
and thunderstorms to north and central Georgia today into the
early evening. The showers and thunderstorms will enter northwest
Georgia early this morning...and spread east and south across the
remainder of the area this afternoon and early evening. A few
storms could become strong to severe. The main threats will be
damaging winds and large hail. Locally heavy rain is also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There will be a chance for thnderstorms again Tuesday night
through Wednesday night ahead of another frontal boundary as it
crosses the area mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Mar 28, 5:45 AM EST, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
645 AM EDT Sun Mar 28 2021

GAZ001>003-281115-
Catoosa GA-Walker GA-Dade GA-
645 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATOOSA...WALKER AND DADE
COUNTIES UNTIL 715 AM EDT...

At 645 AM EDT...a strong thunderstorm was over Cloudland Canyon State
Park, or near Trenton...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Rising Fawn, Noble, Lakeview, Blue Spring, Wildwood, Fairview,
Stephensville, Beaumont, Chattanooga  Valley, New England,
Morganville, Cloudland Canyon State Park, Cooper Heights, Rock Spring
and Hooker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3492 8519 3475 8517 3469 8555 3488 8559
      3498 8543 3499 8523
TIME...MOT...LOC 1045Z 239DEG 31KT 3482 8551

WIND...50MPH
Special weather statement, Mar 28, 6:19 AM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 AM EDT Sun Mar 28 2021

GAZ001>006-281200-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-Fannin GA-
719 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER...
SOUTHWESTERN DADE...MURRAY AND NORTHWESTERN FANNIN COUNTIES UNTIL 800
AM EDT...

At 718 AM EDT...a line of strong thunderstorms extended from near
Cohutta to Rock Spring to Rising Fawn, moving east at 45 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Lafayette, Chatsworth, Ringgold, Fort Oglethorpe, Rossville,
Chickamauga, Varnell, Eton, Tunnel Hill, Cohutta, Center Post,
Crandall, Sumac, Jones Mill, Gregory, Blue Spring, Cohutta
Wilderness, Epworth and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8426 3485 8458 3485 8461 3473 8469
      3461 8494 3462 8506 3460 8506 3459 8553
      3476 8556 3499 8529
TIME...MOT...LOC 1118Z 259DEG 40KT 3499 8488 3482 8515 3469 8542 3462
8564

WIND...50MPH
Special weather statement, Mar 28, 7:06 AM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 AM EDT Sun Mar 28 2021

GAZ002>008-281245-
Gilmer GA-Whitfield GA-Union GA-Catoosa GA-Walker GA-Murray GA-
Fannin GA-
806 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GILMER...WHITFIELD...
NORTHERN UNION...SOUTHEASTERN CATOOSA...SOUTHEASTERN WALKER...MURRAY
AND FANNIN COUNTIES UNTIL 845 AM EDT...

At 805 AM EDT...a line of strong thunderstorms extended from
Copperhill to near Conasauga Lake to near Tilton to near
Villanow, moving east at 55 mph.

  HAZARD...40 to 50 mph wind, frequent cloud-to-ground lightning and
           heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dalton, Chatsworth, Blue Ridge, Blairsville, Varnell, Eton, Tunnel
Hill, Morganton, Crandall, Sumac, Jones Mill, Higdon, Gregory,
Loving, Jones Creek, Cohutta Wilderness, Epworth, Conasauga Lake,
Beaverdale and Mineral Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3499 8394 3497 8395 3493 8392 3490 8385
      3485 8389 3479 8416 3470 8470 3462 8531
      3482 8513 3499 8483
TIME...MOT...LOC 1205Z 259DEG 46KT 3499 8437 3481 8462 3471 8495 3466
8515

WIND...50MPH
Special weather statement, Mar 28, 7:12 AM EST, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
812 AM EDT Sun Mar 28 2021

GAZ002-004-005-011-012-019-020-281245-
Chattooga GA-Whitfield GA-Walker GA-Gordon GA-Bartow GA-Murray GA-
Floyd GA-
812 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTOOGA...SOUTHERN
WHITFIELD...SOUTHEASTERN WALKER...GORDON...NORTHERN BARTOW...
SOUTHWESTERN MURRAY AND NORTHEASTERN FLOYD COUNTIES UNTIL 845 AM
EDT...

At 811 AM EDT...a strong thunderstorm was near Summerville, moving
east at 55 mph.

  HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud-
           to-ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Calhoun, Summerville, Adairsville, Trion, Resaca, Plainville, Ranger,
Center Post, Sonoraville, Oostanaula, Subligna, Suttles Mill,
Tidings, Redbud, Armuchee, Lake Marvin, Audubon, Sugar Valley, Oakman
and Everett Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3437 8539 3461 8536 3468 8479 3458 8467
      3439 8475
TIME...MOT...LOC 1211Z 259DEG 46KT 3450 8526

HAIL...0.75IN
WIND...50MPH
Special weather statement, Mar 28, 7:41 AM EST, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
841 AM EDT Sun Mar 28 2021

GAZ004-005-007-011>013-019>021-281315-
Chattooga GA-Gilmer GA-Whitfield GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Murray GA-Floyd GA-
841 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...GILMER...SOUTHERN
WHITFIELD...NORTHWESTERN CHEROKEE...GORDON...NORTHERN BARTOW...
PICKENS...SOUTHERN MURRAY AND FLOYD COUNTIES UNTIL 915 AM EDT...

At 839 AM EDT...a line of strong thunderstorms was along a line
extending from near Everett Springs to near Coosa...and moving east
at 55 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Calhoun, Jasper, Ellijay, Adairsville, East Ellijay, Resaca,
Plainville, Talking Rock, Shannon, Fairmount, Lyerly, Ranger,
Sequoyah Lake, Pinson, Redbud, Folsom, Lake Marvin, Cartecay and
Pisgah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3459 8510 3459 8506 3461 8506 3467 8496
      3476 8428 3472 8425 3467 8425 3464 8420
      3461 8420 3460 8426 3457 8426 3458 8433
      3457 8435 3451 8433 3430 8465 3423 8545
      3437 8548
TIME...MOT...LOC 1239Z 260DEG 46KT 3447 8514 3430 8536

WIND...40MPH
Special weather statement, Mar 28, 8:11 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
911 AM EDT Sun Mar 28 2021

GAZ006-007-281345-
Gilmer GA-Fannin GA-
911 AM EDT Sun Mar 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR GILMER AND EASTERN FANNIN
COUNTIES UNTIL 945 AM EDT...

At 910 AM EDT...a strong thunderstorm was over Ellijay...moving east
at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ellijay, Blue Ridge, East Ellijay, Morganton, Hemp, Talona, Margret,
Hurst, Dial, Cartecay, Pisgah, Cherry Log, Mountaintown, Stover Creek
Shelter, Roy and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3491 8413 3488 8411 3486 8412 3486 8414
      3484 8415 3481 8414 3480 8413 3480 8409
      3473 8409 3472 8411 3464 8416 3458 8464
      3481 8456 3493 8416
TIME...MOT...LOC 1310Z 253DEG 40KT 3471 8447

WIND...50MPH

The radar

The Northeast Alabama radar (KHTX), 108 km away, was scanning. The volume nearest the first event began at 13:10 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Floyd

When
March 28, 8:11 AM EST to 8:21 AM EST
Where
Floyd County, 2.41 mi SSW of Garden Lakes
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.249, -85.249

The Floyd County Emergency Manager reported a few trees blown down along Burnett Ferry Road near the Alto Park Recreation Center.

Thunderstorm Wind, Bartow

When
March 28, 8:28 AM EST to 8:38 AM EST
Where
Bartow County, 0.84 mi SE of Cass
Measured
45 kt (52 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
34.213, -84.838

The Bartow County Emergency Manager reported a tree blown down onto a power line near the intersection of Jordan Road and Bill Black Street SE.

Thunderstorm Wind, Union

When
March 28, 8:36 AM EST to 8:56 AM EST
Where
Union County, 1.31 mi ESE of Otto to 1.61 mi SSE of Fain
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
34.811, -83.949

The Union County Emergency Manager reported trees and power lines blown down from around the intersection of Owltown Road and Bowers Road to Little Ed Road.

Thunderstorm Wind, Gwinnett

When
March 28, 10:07 AM EST to 10:30 AM EST
Where
Gwinnett County, 0.64 mi WNW of Luxomni to 1.36 mi N of Gloster
Measured
50 kt (58 mph) estimated gust
Injuries
1 direct, 0 indirect
Property damage
$12,000
Reported by
Emergency Manager
Coordinates
33.903, -84.131

The Gwinnett County Emergency Manager reported trees blown down, including one onto a home and one onto powerlines, from Harvard Drive NW in Lilburn to Mirandy Way and Granada Place NW near Pleasant Hill.

Thunderstorm Wind, Spalding

When
March 28, 11:34 AM EST to 11:50 AM EST
Where
Spalding County, 0.2 mi E of Griffin to 0.46 mi E of Griffin
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
33.250, -84.267

The Spalding County Emergency Manager reported power lines blown down in Griffin along ands near Broad Street between South 9th Street and South 6th Street.

Thunderstorm Wind, Peach

When
March 28, 1:54 PM EST to 2:14 PM EST
Where
Peach County, 1.27 mi W of Vly View Orchard to 1.47 mi NW of Myrtle
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
32.500, -83.902

The Peach County Emergency Manager reported trees blown down from around Willow Lake Road at the county line to Norwood Springs Road at Highway 341.

Thunderstorm Wind, Twiggs

When
March 28, 2:30 PM EST to 2:40 PM EST
Where
Twiggs County, 0.64 mi N of Jeffersonville
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.689, -83.350

The Twiggs County Emergency Manager reported a tree blown down on Railroad Street in Jeffersonville.

Thunderstorm Wind, Washington

When
March 28, 2:45 PM EST to 2:50 PM EST
Where
Washington County, 1.65 mi W of Deepstep
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.016, -82.948

The Washington County Emergency Manager reported a tree blown down onto power lines along Deepstep Road.

Thunderstorm Wind, Laurens

When
March 28, 3:09 PM EST to 3:29 PM EST
Where
Laurens County, 0.63 mi NNW of Dudley to 1.07 mi WNW of Dexter
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
32.539, -83.073

The Laurens County Emergency Manager reported Power lines blown down on 2nd Street in Dudley and shingles blown off of a roof at Smith Drive and Lake View Drive in Dexter.

Lightning, Laurens

When
March 28, 3:11 PM EST
Where
Laurens County, 1.71 mi SW of Brewton
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.580, -82.818

The Laurens County Emergency Manager reported a tree knocked down and on fire from a lightning strike along Brewton Lovett Road.

Thunderstorm Wind, Johnson

When
March 28, 3:12 PM EST to 3:22 PM EST
Where
Johnson County, 1.41 mi S of Wrightsville
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
32.710, -82.718

The Johnson County Emergency Manager reported a tree blown down across Highway 15.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2021Every state in 2021This day in weather historyWarnings in Georgia, March 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 941129, 941130, 941131, 941132, 941133, 941134, 941135, 941138, 941136, 941128, 941137.